Controllability characterization of switched DAEs

Ferdinand Küsters, Stephan Trenn

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

Abstract

We study controllability of switched differential algebraic equations (switched DAEs) with fixed switching signal. Based on a behavioral definition of controllability we are able to establish a controllability characterization that takes into account possible jumps and impulses induced by the switches. (? 2015 Wiley-VCH Verlag GmbH & Co. KGaA, Weinheim)
Original languageEnglish
Title of host publication86th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Lecce 2015
EditorsG. Zavarise, P. Cinnella , M. Campiti
PublisherWiley
Pages643-644
Number of pages2
Volume15
Edition1
DOIs
Publication statusPublished - Oct-2015
Externally publishedYes
Event86th Annual Meeting of the International Association of Applied Mathematics and Mechanics - Lecce, Italy
Duration: 23-Mar-201527-Mar-2015

Publication series

NamePAMM
PublisherWiley-Blackwell
ISSN (Print)1617-7061

Conference

Conference86th Annual Meeting of the International Association of Applied Mathematics and Mechanics
CountryItaly
CityLecce
Period23/03/201527/03/2015

Cite this